The rhetoric structure of research article abstracts in English studies journals

Doró Katalin: The rhetoric structure of research article abstracts in English studies journals.
PRAGUE JOURNAL OF ENGLISH STUDIES, 2 (1). pp. 119-139. ISSN 1804-8722 (2013)

[img]
Előnézet
Szöveg
Doro 2013 The Rhetoric Structure of Research Article Abstracts in English Studies Journals.pdf - Megjelent verzió

Download (149kB) | Előnézet
Mű típusa: Cikk
Kar: Bölcsészettudományi Kar
Intézmény: Szegedi Tudományegyetem
Felhasználó: Csonka Petra Barbara
A mű MTMT azonosítója: 2442956
DOI azonosító: 10.2478/pjes-2014-0013
Dátum: 2017. Feb. 28. 15:20
Utolsó módosítás: 2017. Feb. 28. 15:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10839

Actions (login required)

Tétel nézet Tétel nézet

Letöltések

Letöltések havi bontásban az elmúlt egy évben